# SDR DALA2025040102446

- Difficulty date: March 29, 2025
- Submitted: April 1, 2025
- Operation: Air carrier
- Aircraft: N6706Q
- Make and model: Boeing 757232
- Aircraft serial: 30422
- Aircraft time: 78,569 hours, 30,683 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Obstructed
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6706 3 LEFT DOOR WILL NOT ARM. CORRECTIVE ACTION: REMOVED FOD OBSTRUCTING GIRT BAR FROM FULLY ENGAGING. CHECK OK PER B757 AMM 52-11. (7178768)
